# SDR USAA2012051000001

- Difficulty date: April 29, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,437 hours, 20,080 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - EXCESSIVE PLAY ON RIGHT HORIZONTAL STABILIZER ELEVATOR HINGE NR 4 BETWEEN STAB STA 297 TO STAB STA 342, BETWEEN RIB 8 TO RIB 9.  REPLACED RIGHT HORIZONTAL STABILIZER ELEVATOR HINGE NR 4 IAW A319 AMM 55-16-42-0401 ITEM 4, STEP B 3-5.
